# SDR AALA202401058602

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,290 hours, 11 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 PASSENGER DOOR FOUND EMERGENCY POWER ASSIST RESERVOIR EXPIRED. REPLACED R2 PASSENGER DOOR EPAS RESERVOIR PERFORMED OPERATIONAL CHECK GOOD. PER B777-2 AMM 52-11-22, 51-11-20.
